应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "35B40":
348 Ya-zhou CHEN, Hai-liang LI, Xiao-ding SHI
  Partial Regularity of Suitable Weak Solutions to the System of the Incompressible Shear-thinning Flow
    Acta Mathematicae Applicatae Sinica, English Serie   2021 Vol.37 (2): 348-363 [Abstract] (5) [HTML 1 KB] [PDF 231 KB] (52)
380 Guo-wei LIU, Hong-mei XU, Yuan-mei XIA
  Lp Decay Rate for a Nonlinear Convection Diffusion Reaction Equation in Rn
    Acta Mathematicae Applicatae Sinica, English Serie   2021 Vol.37 (2): 380-392 [Abstract] (4) [HTML 1 KB] [PDF 203 KB] (52)
952 Gao-cheng YUE, Yu-xin LIANG, Jia-jia YANG
  Regularity of Invariant Sets in Variable Internal Damped Wave Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2020 Vol.36 (4): 952-974 [Abstract] (10) [HTML 1 KB] [PDF 259 KB] (64)
820 Jiao-jiao PAN, Qian JIANG, Ting-wei RUAN, Hong LUO
  Regularity of Global Attractor for Atmospheric Circulation Equations with Humidity Effect
    Acta Mathematicae Applicatae Sinica, English Serie   2019 Vol.35 (4): 820-829 [Abstract] (41) [HTML 1 KB] [PDF 161 KB] (129)
3 Cristinel MARDARE
  Nonlinear Shell Models of Kirchhoff-Love Type: Existence Theorem and Comparison with Koiter's Model
    Acta Mathematicae Applicatae Sinica, English Serie   2019 Vol.35 (1): 3-27 [Abstract] (96) [HTML 1 KB] [PDF 0 KB] (3)
129 Dong-fen BIAN, Li-li FAN, Lin HE, Hui-jiang ZHAO
  Viscous Shock Wave to an Inflow Problem for Compressible Viscous Gas with Large Density Oscillations
    Acta Mathematicae Applicatae Sinica, English Serie   2019 Vol.35 (1): 129-157 [Abstract] (57) [HTML 1 KB] [PDF 0 KB] (3)
230 Tao LUO
  Some Results on Newtonian Gaseous Stars—Existence and Stability
    Acta Mathematicae Applicatae Sinica, English Serie   2019 Vol.35 (1): 230-254 [Abstract] (60) [HTML 1 KB] [PDF 0 KB] (3)
430 Yang-jie JIA, Wen-shan DUAN
  The Prolongation Structure of a Coupled Kdv Equation
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (2): 430-437 [Abstract] (61) [HTML 1 KB] [PDF 0 KB] (3)
575 Lei-na ZHAO, Zi-jian LIU
  Asymptotic Behaviour of Hessian Equation with Boundary Blow Up
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (3): 575-586 [Abstract] (104) [HTML 1 KB] [PDF 169 KB] (253)
401 Amir Peyravi
  General Energy Decay of Solutions for a Weakly Dissipative Kirchhoff Equation with Nonlinear Boundary Damping
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (2): 401-408 [Abstract] (203) [HTML 1 KB] [PDF 144 KB] (274)
75 Li-na WANG
  Entire Solution of the Degenerate Fisher Equation
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (1): 75-82 [Abstract] (113) [HTML 1 KB] [PDF 200 KB] (90)
813 Chen ZOU
  Asymptotical Behavior of Bipolar Non-Isentropic Compressible Navier-Stokes-Poisson System
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (4): 813-832 [Abstract] (133) [HTML 1 KB] [PDF 228 KB] (78)
933 Zhao-xia LIU, Xing-jiang YU
  Long Time L1-behavior for the Incompressible Magneto-hydrodynamic Equations in a Half-space
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (4): 933-944 [Abstract] (101) [HTML 1 KB] [PDF 178 KB] (74)
1015 Yu-ming QIN, Tian-hui WEI, Jia REN
  Global Existence, Asymptotic Behavior and Uniform Attractors for Non-autonomous Thermoelastic Systems
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (4): 1015-1034 [Abstract] (122) [HTML 1 KB] [PDF 223 KB] (91)
731 Yao-jun YE
  Global Existence and Energy Decay for a Coupled System of Kirchhoff Type Equations with Damping and Source Terms
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (3): 731-738 [Abstract] (118) [HTML 1 KB] [PDF 142 KB] (133)
55 Shi-feng GENG, Zhen WANG
  Convergence Rates to Asymptotic Profile for Solutions of Quasilinear Hyperbolic Equations with Nonlinear Damping
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (1): 55-66 [Abstract] (145) [HTML 1 KB] [PDF 161 KB] (224)
735 Necat POLAT, Erhan PİŞKİN
  Existence and Asymptotic Behavior of Solution of Cauchy Problem for the Damped Sixth-order Boussinesq Equation
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (3): 735-746 [Abstract] (301) [HTML 1 KB] [PDF 0 KB] (13)
17 Yan YONG
  Stability of Planar Diffusion Wave for the Quasilinear Wave Equation with Nonlinear Damping
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (1): 17-30 [Abstract] (259) [HTML 1 KB] [PDF 179 KB] (387)
75 Jian-guo SHI, Shu WANG, Ke WANG, Feng-ying HE
  The Perturbed Problem on the Boussinesq System of Rayleigh-Bénard Convection
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (1): 75-88 [Abstract] (598) [HTML 1 KB] [PDF 0 KB] (1)
681 Rui-feng ZHANG, Ren-tao LIU
  The Existence of Solutions for the Problem in the Optical Lattice with Nonlocal Nonlinearity
    Acta Mathematicae Applicatae Sinica, English Serie   2012 Vol.28 (4): 681-690 [Abstract] (1532) [HTML 1 KB] [PDF 219 KB] (442)
591 Yu-ming QIN, Xin LIU, Shu-xian DENG
  Decay Rate of Quasilinear Wave Equation with Viscosity
    Acta Mathematicae Applicatae Sinica, English Serie   2012 Vol.28 (3): 591-596 [Abstract] (1654) [HTML 1 KB] [PDF 196 KB] (869)
697 Ying-hui ZHANG, Zhong TAN
  Asymptotic Behaviour of Solutions to the Navier-stokes Equations of a Two-dimensional Compressible Flow
    Acta Mathematicae Applicatae Sinica, English Serie   2011 Vol.27 (4): 697-712 [Abstract] (2098) [HTML 1 KB] [PDF 0 KB] (25)
105 Ying Liu
  Upper Bounds of the Rates of Decay for Solutions of the Boussinesq Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2011 Vol.27 (1): 105-114 [Abstract] (39) [HTML 0 KB] [PDF 0 KB] (21)
633 Tao Chen, Sheng-fan Zhou, Cai-di Zhao
  Attractors for Discrete Nonlinear Schrödinger Equation with Delay
    Acta Mathematicae Applicatae Sinica, English Serie   2010 Vol.26 (4): 633-642 [Abstract] (19) [HTML 0 KB] [PDF 254 KB] (212)
133 Ming Yang, Hui-ling Li
  Blow Up Behavior for a Semilinear Parabolic Equation with Localized Source
    Acta Mathematicae Applicatae Sinica, English Serie   2010 Vol.26 (1): 133-144 [Abstract] (14) [HTML 0 KB] [PDF 254 KB] (228)
1 Jin-liang Wang
  Asymptotic Weighted-Periodicity of the Impulsive Parabolic Equation with Time Delay
    Acta Mathematicae Applicatae Sinica, English Serie   2007 Vol.23 (1): 1-8 [Abstract] (221) [HTML 0 KB] [PDF 253 KB] (808)
First page | Prev page | Next page | Last pagePage 1 of 1, 26 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9